Jann, I am sure what you are proposing is absolutely fine, I believe the retin A just at night and then terproline in the morning is your best bet. Using the LEDS every night to hit the area for 5 minutes will be good. The fact you have asian skin shouldnt matter too much. I know many asians have had dermaroller treatment, but of course everyone is different. Try the dermaroller out on a test patch. Be careful with retin A very soon after the dermaroller. Maybe wait til the redness is gone, i.e. 3-5 days before using it....
I am considering buying a big unit off the LED man that has all three LEDS on it (red, infrared and yellow).
Has anyone considered getting this done? It seems like a good option. You can get a panel that bends so it can hit the face at all angles at once. With the three LEDS working together at the same time, you could get everything done at once I assume? I don't know if there are problems using too many wavelengths at the same time...
That is a fine idea, only thing is you need to make sure he makes all three frequencies switchable.... You can't really run the yellow and red/infra red together because you would overexpose with the yellow... Other than that i don't see too much of a problem, you could always switch the yellow off after 3 minutes and leave the other two going for longer.
I mean who knows if their is any advantage to using them seperately, probably not...
hi lemarr in another topic you said
'On a side note, i started growing some stuble to cover alot of my scars, i actually quite like the look and keep very short stuble all the time now.... '
does this mean that you still have alot of visible scars ??
also is there any chance you could take that photo of yourself in harsh lighting that you said you were gonna do in post #21
No i have very little scarring i just like the stuble look, have been rocking it for about 18 months now....shaving use to irritate my skin very badly after accutane. Mepacrine has stopped this but like i said i like the stuble. I will take a pic when i get home from uni like i said....I can't replicate the lighting unless i am at home where i took some previous pics.
lamaar i am prone to flushing these days ( due to my treatments i have become in general more rosy_)
if i get mecaprine do i just take it as normal..like once a day? will it effect my skin when i needle and such
Mepacrine isn't something you will get for some rosey cheeks... It is an anti milarial you have to see a professional and even then they have to have knowledge on the drug and your rosacea has to be very bad...